Classes

2019-2020 Dance Class Schedule

Our Educational Program classes focus on the foundations of dance technique. Classes will combine focus on ballet, jazz, tap, and basic dance steps in a fun, energetic, and encouraging atmosphere. Each class will perform a choreographed dance at the TNT Recital in June to showcase what they have learned during the year. Some older age level classes will perform in 2 dances at recital.
See below for options and register online today or contact the office for more information. We would be honored to work with your young dancer and hope to welcome you to the TNT Dance Explosion Family.
In addition to traditional dance class, we also engage our Educational Program dancers in fun theme weeks throughout the year, where they can wear costumes or pajamas and enjoy fun, themed activities with their dance classmates and teacher. A schedule of these special theme weeks will be available on the calendar and in the office this fall.

Fall Educational Program

Click here to Register

Toddlers (Ages 2-3) 40 min

Monday 5:30pm-6:10pm

 

Tots 1 (Ages 3-4) 55 min

Monday 5:15-6:10pm

Wednesday 5:15pm-6:10pm

Saturday 9:00am-9:55am

 

Tots 2 (Ages 4-5) 55 min

Tuesday 5:00-5:55pm

Wednesday 4:45pm-5:40pm

Saturday 9:15am-10:10am

 

Juniors 1 (Ages 5-7) 55 min

Wednesday 5:00pm-5:55pm

Saturday 10:15am-11:10am

 

Juniors 2 (Ages 7-9) 90 min

Wednesday 5:30pm-7:00pm

Thursday 5:15pm-6:45pm

Saturday 9:00am-10:30am

 

Preps 1 (Ages 10-12 w/0-2 yrs dance exp) 2 hrs

Wednesday 5:45pm-7:45pm

 

Preps 2 (Ages 10-12 w/3+ yrs dance exp) 2 hrs

Wednesday 6:00pm-8:00pm

 

Pre Teen (Ages 12-14) 2 hours

Wednesday 7:00pm-9:00pm

 

Hip Hop Pre Teen (Ages 12-14)

Wednesday 4:45pm-5:25pm

Hip Hop Mini (Ages 5-7)

Wednesday 6:15pm-6:55pm

Junior (Ages 8-11)

Wednesday 8:00pm-8:45pm

 

Musical Theater (Ages 8-11) 40 min

Saturday 11:45-12:30

 

Boys Club (Ages 10-14)

Hip Hop– Wednesday 7:00pm-7:40pm

Tap– Wednesday 7:45pm-8:25pm

Click here to Register

Click here to view TNT Tuition Fees

Summer Educational Program

Wednesday Educational  6 week Program : July 10th – Aug.14th       

  • Ages 2-3             5:30-6:10 PM                             $70

  • Ages 3- 4            4:45-5:40 PM                             $85

  • Ages 4-5             5:45-6:40 PM                             $85

  • Ages 5-7             6:15 – 7:10 PM                            $85

  • Ages 7-9             6:45 – 8:15 PM                           $95

Click here to Register

 

Tuesday Educational  6 week Program : July 9th – Aug.13th   

  • Ages 2-3           4:45-5:25 PM                             $70

  • Ages 3-5           5:30-6:25  PM                            $85

  • Ages 5-7           6:30-7:25  PM                            $85

  • Boys Hip Hop & Tap 8 years old plus  7:00-8:15 PM  $95

Click here to Register

 

Recreational Dance Day Camps – Princess Tea Party

Camp includes dance, snacks, crafts, age appropriate activities, and lots of fun!!!  Choose from one of two sessions. The final day of each camp will include a class dance performance for family to attend

  • July 22-25             9:45-11:00 AM         $95

  • August 19-22         4:00-5:15  PM         $95

  • Click here to Register

 

******************************************************************************************************

Company Team Summer Classes

Registration will be live online shortly. All classes as outlined below are required by level. Class levels are assigned by the Director, so register for current level for your student unless otherwise instructed. If you have questions, please see the office. Any changes to level assignment must be approved by the Director. Participation in the summer program is mandatory to be considered for the Company Teams in the fall. This applies to all level of company dance – pre-company and company levels.

 

Six Week Session        July 8th – August 15th                                                 

Pre-Company Mini     Monday/Wednesday 5:15 – 6:45 pm                                    $130

Pre-Company Junior   Monday 5:15 – 7:30 pm/ Tuesday 5-7pm                          $185

Company Level 1        Monday 5:00-8:30 pm /Wednesday 5:15-7:30 pm           $210

Company Level 2       Monday/ Thursday 5:00-8:30 pm                                          $210

Company Level 3        Monday/Thursday     5:00-8:30 pm                                      $260

Company Level 4-7     Tuesday/Thursday     4:30-8:30 pm                                     $275

 

Summer Intensive  August 19th – 23rd

Company Level 1-2        10:00am-1:00pm            $190

Company Level 3-7        9:00am-3:00pm              $360

Upcoming Events

  • October 24, 2019Wear Your Halloween Costume to Class Week
  • October 31, 2019Halloween - Studio Closed
  • November 1, 2019Costume Deposits Due
  • November 11, 2019Veterans Day - Studio Closed
AEC v1.0.4

Contact

Please feel free to contact the studio at 585-342-6750 at anytime. Our directors and office manager may also be reached at following e-mails:

The staff of TNT will make every effort to answer any and all of your questions in a timely manner.

The studio is located at 563 Titus Avenue #4, Rochester, NY 14617-3560.